MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG MP RECONSTRUCTION SYSTEM; FIXATION SCREW, INCL. 2 UHMWPE LOCK BOLTS, UHMWPE, COCRMO L= 58 MM

WALDEMAR LINK GMBH & CO. KG MP RECONSTRUCTION SYSTEM; FIXATION SCREW, INCL. 2 UHMWPE LOCK BOLTS, UHMWPE, COCRMO L= 58 MM
Model Number 172-945/58
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Loose expansion screw and neck segment.[customer, translated from german].
 
Event or Problem Description
Loose expansion screw and neck segment.[customer, translated from german].
 
Additional Manufacturer Narrative
After final examination, it was decided to specify the fixation screw (article number 172-945/58) as the main component of this complaint.This is the final supplemental report, the complaint is closed.

Brand Name
MP RECONSTRUCTION SYSTEM
Common Device Name
FIXATION SCREW, INCL. 2 UHMWPE LOCK BOLTS, UHMWPE, COCRMO L= 58 MM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key18892430
Report Number3004371426-2024-00025
Device Sequence Number6410734
Product Code JDI
UDI-Device Identifier04026575203048
UDI-Public04026575203048
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K955296
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2002
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number172-945/58
Device Catalogue Number172-945/58
Device Lot Number0052021
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2024
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexMale